RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2014, Volume 50, Issue 2, Pages 77–95 (Mi ppi2140)  

This article is cited in 2 scientific papers (total in 2 papers)

Large Systems

On one method for fast approximation of zeta constants by rational fractions

E. A. Karatsuba

Dorodnitsyn Computing Center of the Russian Academy of Sciences, Moscow, Russia

Abstract: We present a new method for deriving both known and new fast approximations of zeta constants $\zeta(n)$, $n\ge2$, $n$ is an integer, by rational fractions.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2014, 50:2, 186–202

Bibliographic databases:

UDC: 621.391.1+511
Received: 12.11.2013
Revised: 21.03.2014

Citation: E. A. Karatsuba, “On one method for fast approximation of zeta constants by rational fractions”, Probl. Peredachi Inf., 50:2 (2014), 77–95; Problems Inform. Transmission, 50:2 (2014), 186–202

Citation in format AMSBIB
\Bibitem{Kar14}
\by E.~A.~Karatsuba
\paper On one method for fast approximation of zeta constants by rational fractions
\jour Probl. Peredachi Inf.
\yr 2014
\vol 50
\issue 2
\pages 77--95
\mathnet{http://mi.mathnet.ru/ppi2140}
\elib{http://elibrary.ru/item.asp?id=23966793}
\transl
\jour Problems Inform. Transmission
\yr 2014
\vol 50
\issue 2
\pages 186--202
\crossref{https://doi.org/10.1134/S0032946014020057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339384800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904419204}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2140
  • http://mi.mathnet.ru/eng/ppi/v50/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Karatsuba, “On One method for constructing a family of approximations of zeta constants by rational fractions”, Problems Inform. Transmission, 51:4 (2015), 378–390  mathnet  crossref  isi  elib
    2. Karatsuba E.A., “Fast Approximations of Certain Number-Theoretic Constants”, Dokl. Math., 91:3 (2015), 283–286  crossref  mathscinet  zmath  isi  elib  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:228
    Full text:31
    References:41
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019